MathSciNet Relay Station
MathSciNet bibliographic data
MR1748883 (2001a:53066) 53C23 (53C20)
Grognet, Stéphane Théorème de Motzkin en courbure négative. (French) [The Motzkin theorem in negative curvature] Geom. Dedicata 79 (2000), no. 2, 219–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement